# SDR DALA2015070704212

- Difficulty date: July 6, 2015
- Submitted: July 9, 2015
- Operation: Air carrier
- Aircraft: N988DL
- Make and model: Doug MD-88
- Aircraft serial: 53339
- Aircraft time: 60,554 hours, 43,634 cycles
- System (JASC): 5743 · Wing, Landing Gear Attach Fittings
- Part: Fitting
- Condition: Damaged
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION AND A SCRATCH ON RT MAIN GEAR SUPPORT FITTING BORE, RT WING.   THE DAMAGE WAS REPAIRED AND FOUND WITHIN LIMITS IAW DWG 5R09570087, REV B.  FPI INSPECTION WAS PERFORMED AND DID NOT FIND A CRACK IAW PS 900-6-3.   MAJOR REPAIR.
